# SDR USAA2011112900002

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,795 hours, 38,535 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSING 5500 ON DEPARTURE GOT VERY LOUD BUZZING SOUND ON LEFT COCKPIT SIDE EYEBROWS WINDOWS.  SO LOUD COULD NOT COMMUNICATE WITH F/O WITHOUT YELLING.  COULD NOT COMMUNICATE WITH ATC.  REPAIRED BOTH NR 4 AND NR 5 EYEBROW WINDOWS PER EO 5611-01005.  ACCOMPLISHED PRESSURIZATION CONFIDENCE CHECK PART 3 PER JOB CARD  03C10021001.  CHECK IS GOOD.
